- 12-06-2004, 08:01 PM
Okay, I did a search, but nothing was really any help. My question is: How many of you get skin irritation from 1-test? If so, What do you do to remedy it?
I did my first application this morning, now my chest is all red. I am using S1+ and did a total of 6 sprays. 1 spray on each pec, 1 spray on each quad, and 1 spray on each calf. Could it be I put too much on my chest? A few minutes ago I rubbed some calendula cream on it, but I'm not sure if it will do any good.
- 12-06-2004, 08:15 PM
Did you shave your chest recently?
- 12-06-2004, 08:19 PM
could be allergic to it. i know i am and i just got done injecting the stuff. i probably won't touch it again.
12-06-2004, 08:30 PM
If it's not allergic reaction to 1-t but to gel, then buy big ass bottle of vaseline or moisturizing cream... It helped me.
12-06-2004, 09:09 PM
Yep, but thats something I normally do as well.Originally Posted by CROWLER
12-06-2004, 09:36 PM
there's a chance it will subside as your skin gets used to it
stick it out
12-06-2004, 09:45 PM
it does burn abit, I actually kinda like that warm tingly burning snesation it gives.Damn sounds like Im describing a VD. Anywho... when it gets to the point of being unbearable I just switch to my thighs for a day or two. Normally I just do my pecs, clavicle area and shoulders.
12-06-2004, 10:04 PM
I know with some transdermals (like Ab-Solved or Lipoderm Ultra), if I put them on right after a shower, it would tingle, then after a few days, I would develop a rash. Whenever I used them apart from showers it was fine. May or may not be your problem.
12-06-2004, 10:42 PM
Damn, that sucks. I'm glad I found out I was allergic to it before I decided to pin. It's no fun.Originally Posted by chasec
12-06-2004, 10:46 PM
yeah, injecting an esterfied allergen into my system wasn't a very bright idea in hindsight.
12-06-2004, 10:47 PM
If it was just skin irritation, then you are probably having a reaction to the dermal. If you are allergic to 1-test, you will know after about a week or so. For me, the top of my head began to slightly itch, then my legs, feet and hands. Then it was all itchiness in the joints of my hands for two weeks after I stopped. I had red blotches all over my legs and other body parts that seemed to come and go with heat. If I wore sunglasses, the frames would leave a red mark where they sat on my nose/ear/under my eyes for over an hour.
If it's just the dermal, try some benedryl, some over the counter allergy creams, or oat bath if it becomes too bad.
12-06-2004, 11:03 PM
This has happened before. But not so soon. First cycle I had ever done was S1+ as well, so I tapered the dosage up. No adverse reactions the first three weeks, then on the fourth week I had to stop and start my PCT. Everywhere I had been applying it was red and bumpy. Thats why I thought I may have put to much in a certain area. Cause at that fourth week at was getting tough so spread 8 sprays at a time on my body. Guess I'll rotate already and see how it goes.
12-06-2004, 11:55 PM
hydrolysed collogen, works like a charm. For other stuff too like acne cream irritation
12-07-2004, 12:30 AM
Originally Posted by g4ud1n
You guys only his chest was red. G4u, my point was if you recently shaved your chest and then applied the gel that could be why.
12-07-2004, 12:41 AM
good point, I'll shut up nowOriginally Posted by CROWLER
12-07-2004, 08:04 AM
Did you have skin irritation from 1test trans?Originally Posted by chasec
Seems like you should be 'safe' using 1test cyp if it didn't cause an allergic reaction on your skin.
Anyone care to speculate.
12-07-2004, 10:03 AM
My thighs and the inside of my elbows are a bit pink now. Any suggestions on something I can take orally? I took some benadryl last night, but that stuff really makes me sleepy.
12-07-2004, 10:26 AM
hey, so that **** they put in "pure protein" (a misnomer if i ever heard one) is actually good for SOMETHING!Originally Posted by DR.D
spellcheck: hydrolyzed collagen
substance check: ground up bones, tendons and ligaments
usage check: just like dr.d said - skin health (supposedly good for nails too, if any of you queens are interested)
12-07-2004, 10:29 AM
I'll pick some of that up at work today. Any suggestions on how much to take?
12-07-2004, 02:12 PM
I got the exact same reaction but from pinning it, i also got joint pain the day after in whatever joint was closest to the injection, like quad shots would make my knee hurt, glute shots and my hip area would be sore, usually not until the next day, but only on the side i pinned-- 3 days later it was fine, i took small doses of antihistamines and it helped with the blotching and itching a lot, now that i have been on for over 3 weeks it seems to be getting a lot better even though im increasing the dosage, i would say just ramp your way up slowly with the 1-test cyp, and take antihistamines until the symptoms go away--oh btw, being in a similar profession as i am, what do you plan to do after the ban??Originally Posted by Cuffs
12-07-2004, 02:16 PM
get a tablet antihistamine instead of caps like benadryl, then cut them in half for a half dosage, 1/2 a pill worked wonders for me and im taking cyp, or take them at bedtime.Originally Posted by g4ud1n
12-07-2004, 02:20 PM
judging from cuffs and my own experiences, the reaction to the dermal and the cypionate seems to be the same other than the localized joint pain,(it could be the fact that i was injecting 3mls in to my quad of total PHs and maybe some oil was accumulating in my joints, i dont know) the other reactions were not localized, it got blotches on my face and scalp, almost like hives on my arms and back, and i was doing quad shots, cuffs got them all over and he was doing a dermal application, if you are reacting to the carrier, i would think you would have the localized irritation, if you are allergic to the 1 test then it would not be localized,Originally Posted by dego
12-07-2004, 10:28 PM
trust me, i wasn't "Safe". my skin broke out in hives (raised red lumpy spots) at any point it rubbed against anything. so if i didn't take enough zyrtec that day, i'd break out around my pec/delt insertion, where my shirt rubbed against my chest, and all kinds of other fun places.Originally Posted by dego
oh, and yes i did get a mild rash from the transdermal. nothing on this level though.
12-07-2004, 11:32 PM
hmmm how quick was the onset? what dose did you start at?Originally Posted by chasec
12-07-2004, 11:55 PM
I got my symptoms right away, like the same day, my dose was very small, i was testing it to see my reaction to it, at first i didnt correlate the 1-test with the "hives" and itching and the blotching(blotching came from any pressure applied to my upper face i.e. leaning on something, scratching, etc.) the red blotches would go away within a couple minutes. i started taking a lot of stuff at that time, i also didnt know what was causing this, i thought it was a reaction to new bar soap or laundry detergent. I was taking M1T, and 1,4 andro as well as 4ad cyp and prop and 4oht cyp, after reading these posts i know what was causing it, but now even with higher dosages it has almost stopped happening, so hopefully im clear now since i will be taking oral 1-test ethers to add to the cyps since i dont feel like loading 2 full syringes every other dayOriginally Posted by dego
12-08-2004, 12:35 PM
took about 2 weeks before it became really bad. i started at a gram/week of 1Test Cyp.Originally Posted by dego
12-09-2004, 08:19 AM
It's a type I allergic response. You have become sensatized to it and repeated dosing can increase the intensity. I'd say avoid it for a long, long time and then rechallenge later, or use a topical corticoid (like hydrocotisone) or antihistamine (Benedryl Spray.)Originally Posted by chasec
Use Chlorpheniramine Maleate (Chlor-Tab) for a daytime anti-histamine, it's OTC. It's got a short halflive, but it works well with no sedation.
12-09-2004, 09:41 AM
Gonna have to try that one.Originally Posted by DR.D
Similar Forum Threads
- By SLR722 in forum AnabolicsReplies: 10Last Post: 06-12-2013, 03:44 PM
- By djwalto in forum SupplementsReplies: 2Last Post: 06-05-2009, 07:41 AM
- By DaddyR in forum SupplementsReplies: 5Last Post: 11-19-2002, 02:06 PM
- By sage in forum AnabolicsReplies: 5Last Post: 11-07-2002, 06:20 AM